# SDR YENA2008028

- Difficulty date: March 31, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 17,565 hours, 6,190 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 753C000002
- Part serial: 05347
- Condition: Uncontrollable
- Location: A/C Bay
- Part time: 21,653 hours, 7,574 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 433, BOS-MCO, AIR RETURN TO BOS, COCKPIT AND CABIN TEMP UNCONTROLLABLE, FULL COLD SET AND AIR TEMP 156/COCKPIT TEMP GREATER THAN 100 FWD TEMP GREATER 90 IN DESCENT BACK TO BOS, TEMP WENT FROM 156 TO 110 WHEN A/C IN IDLE FOR A WHILE INCREASED BACK UP WITH PWR UP.  REMOVED AND REPLACED ZONE TEMP CONTROLLER & NR 1 PACK TEMP CONTROLLER IAW 21-63-34-04 & 21-61-34-04-01, GND CHECK OK.  ACCOMPLISHED CONFIDENCE FLIGHT, ISOLATED TEMP RUNAWAY TO LEFT PACK, REMOVED AND REPLACED PRIMARY HEAT EXCHANGER UNIT, OPS CHECK OK.
